# SDR 2007UALA00104

- Difficulty date: January 16, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 51,321 hours, 6,270 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2156656
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT DIVERTED DUE TO FWD CARGO FIRE WARNING. SUPPLEMENTAL DATA UPDATE FWD CARGO RED FIRE WARNING ILLUM DURING CRUISE.   ARMED & DISCHARGED FIRE BOTTLES. ACFT DIVERTED TO APW WESTERN SAMOA. NO EVIDENCE OF FIRE DISCOVERED.  IDENTIFIED FAULTS IN BOTH A & B LOOPS.  REPLACED BOTH SMOKE DETECTORS.  OP CHECKED OK. RETURNED TO SERVICE.  SUSPECT MOISTURE CONDENSED IN SENSING TUBES LEADING TO FALSE SMOKE READINGS.  CARGO INCLUDED BEES & DRY-ICE COOLED CARGO.
